MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY LINER Ø28/DML

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY LINER Ø28/DML
Model Number 01.26.2860M
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 mar 2026.Liner: versafitcup dm 01.26.2860m double mobility liner d 28/dml lot 090903: (b)(4) items manufactured and released on 12-jun-2009.Expiration date: 2014-apr-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs director 17 years after primary cementless tha with a dm cup and a standard pe liner, wear of the mobile insert requires revision.Wear of standard pe after more than 15 years is to be expected, therefore we do not consider this event an anomaly, and there is no reason to suspect a faulty device.Root cause:standard pe wear is a known possible complication after hip replacement surgery and the causes are often related to several factors.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At16 years 6 months from the primary, the patient came in presenting pain and instability due to a worn liner.The surgeon revised the d 28 head to a 28mm biolox option head with a medium sleeve, and revised the 60mm x 28 versafit liner for a d 28 double mobility liner.The surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY LINER Ø28/DML
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24741264
Report Number3005180920-2026-00256
Device Sequence Number8772499
Product Code MEH
UDI-Device Identifier07630030807466
UDI-Public07630030807466
Combination Product (Y/N)N
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model Number01.26.2860M
Device Lot Number090903
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale